# SDR FDEA202403120422

- Difficulty date: March 12, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON STRINGER BTW   FR57.2~57.3, S-35L COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600 SRM 53-10-14-201 PARA.4A, PAGE.203~204B, FIG.201 SH.2, THIS REPAIR IS CLASSIFIED AS   A MAJOR CATEGORY B REPAIR. REF TO 73705/N00213 FOR MORE INFORMATION, THE 60696/N00013   IS ONLY FOR DOUBLER REPAIR. "MAJOR REPAIR"
